Geometry & Topology, Vol. 5 (2001) Paper no. 8, pages 267--285.

Homotopy K3's with several symplectic structures

Stefano Vidussi

Abstract. In this note we prove that, for any integer n, there exist a smooth 4-manifold, homotopic to a K3 surface, defined by applying the link surgery method of Fintushel-Stern to a certain 2-component graph link, which admits n inequivalent symplectic structures.

Keywords. Symplectic topology, 4-manifolds, Seiberg-Witten theory

AMS subject classification. Primary: 57R57. Secondary: 57R15, 57R17.

DOI: 10.2140/gt.2001.5.267

E-print: arXiv:math.GT/0103158

Submitted to GT on 12 December 2000. Revised 19 February 2001. Paper accepted 20 March 2001. Paper published 24 March 2001.

Notes on file formats

Stefano Vidussi
Department of Mathematics, University of California
Irvine, California 92697,USA

GT home page

EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 21 Apr 2006. For the current production of this journal, please refer to